# SDR REXA2022120102662

- Difficulty date: November 12, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL IS CORRODED AND GOUGED AT FS 570 TO 661+16 STRINGER 15 L	 REPLACED SEAT RAIL FROM F.S. 573.00 TO F.S. 661+16 IAW CRJ-900 AMM 53-00-49-000/400-801-A19. PART # INSTALLED: SH690-36282-1
